# SDR SWIA201230499

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 43,325 hours, 36,034 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Restrictor
- Condition: Dirty
- Location: Selector Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC 3 LOW PRESSURE CAUTION UPON SELECTION OF LANDING GEAR TO THE DOWN POSITION AND LANDING GEAR SEEMED SLOW TO EXTEND.  (FLT 4543)  PURGED AIR FROM HYDRAULIC SYSTEM NR 3.  REPLACED THE CHECK VALVE OF THE NLG SELCTOR VALVE AND CLEANED THE TWO WAY RESTRICTOR ON THE NLG SELECTOR VALVE IN REFERENCE TO AMM.
